# SDR HALA2019040432146

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,712 hours, 4,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, AFT CABIN FLOOR STRUCTURE LONGERON AT FR 76, -Y445 FOUND CORRODED. REPLACED LONGERON PER SRM 51-72-11 AND AIRBUS DRAWING F53478040. LP 1013979
